# SDR AWXA200501571

- Difficulty date: December 17, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 52,659 hours, 23,508 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 9829H1189
- Condition: Failed
- Location: Cockpit
- Part time: 23,090 hours, 9,336 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AT FL 360, THE CAPT WINDSHIELD OUTER PANE SHATTERED & LT WINDSHIELD ANTI-ICE FAILED.  LANDED WITHOUT FURTHER EVENT.  MX R & R CAPT WINDSHIELD & NR 1 WINDSHILED HEAT COMPUTER.  OPS CHECKS GOOD.  PERFORMED FUNCTIONAL TESTS OF CAPT WINDSHIELD HEAT COMPUTER, NO FAULT FOUND.  INSPECTED IAW SAGEM CMM 30-42-36 REV ORIG.  CAPT WINDOW SCRAPPED AT VENDOR.  INITIAL OBSERVATION OF UNIT REVEALED MOISTURE INGRESS.  WINDOW WAS HIGH TIME UNIT, 7 YEARS OLD.  CONSIDERED NORMAL FAILURE SEQUENCE FOR AGE OF WINDOW.
